Optimal finite-precision controller realization of sampled-data systems

Istepanian, R. H., Chen, S. and Whidborne, J. F (2000) Optimal finite-precision controller realization of sampled-data systems. International Journal of Systems Science, 31(4), pp. 429-438. ISSN (print) 0020-7721

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Faculty of Computing, Information Systems and Mathematics (until 2011) > Mobile Information and Network Technology (MINT) Research Centre
Depositing User: Automatic Import Agent
Date Deposited: 04 Jan 2010 11:05
Last Modified: 15 Jan 2010 11:38
URI: http://eprints.kingston.ac.uk/id/eprint/11591

Actions (Repository Editors)

Item Control Page Item Control Page